# SDR USAA060672

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CRACKED.  REPAIR DOUBLER INSTALLED IAW SRM 52-10-16, DEFECT SIZE: .5 INCH.
